Mississippi, 2001Tornadoes and Hail in Mississippi, February 16, 2001
February 16, 2001 · NWS JAN · 37 events in 28 counties and zones
31 thunderstorm wind, 4 hail, 2 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 1
- Property damage
- $24 million
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Feb 16, 10:30 AM CST, 1 hour earlier.
Area forecast discussion, Feb 16, 10:30 AM CST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1030 AM CST FRI FEB 16 2001
UPDATED ZONES TO INCLUDE TORNADO WATCH WORDING AND TWEAK THE SEVERE
WORDING A BIT IN ALL ZONES.
.JAN...
MS...NONE.
LA...NONE.
AR...NONE.
32
In the hours before
Special weather statement, Feb 16, 6:00 AM CST, 5 hours 30 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>
074-171200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
600 AM CST FRI FEB 16 2001
...THUNDERSTORMS...
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TODAY MAINLY
SOUTHEAST OF A GRENADA TO YAZOO CITY TO WINNSBORO LINE. A FEW HEAVY
RAIN-PRODUCING THUNDERSTORMS ARE LIKELY FOR THE DELTA AREAS TO THE
NORTHWEST OF THAT LINE. THE GREATEST SEVERE WEATHER THREAT WILL BE
FROM STRAIGHT-LINE AND DOWNBURST WINDS AS A SQUALL LINE OF STORMS
CROSSES THE REGION TODAY. ISOLATED SUPERCELLS WITH POTENTIAL TORNADOES
ARE ALSO POSSIBLE. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE
THIS AFTERNOON GENERALLY SOUTHEAST OF A BROOKHAVEN TO MACON LINE.
A LOW PRESSURE CENTER IN EAST TEXAS WILL MOVE ALONG A STATIONARY
FRONT FROM NORTH LOUISIANA TO NORTHEAST MISSISSIPPI. AS THE LOW
APPROACHES...THUNDERSTORMS WILL FIRST MOVE INTO THE REGION WEST
OF THE MISSISSIPPI RIVER BY LATE MORNING. THE STORMS SHOULD BUILD
EASTWARD INTO THE UNSEASONABLY WARM AND UNSTABLE AIRMASS AND AT
MIDDAY LIE ROUGHLY ALONG THE NATCHEZ TRACE PARKWAY. AS DAYTIME
HEATING...INCREASING WIND SHEAR AND INSTABILITY ALL REACH A PEAK...
THE STRONGEST STORMS ARE LIKELY FOR SOUTH AND MUCH OF EAST
MISSISSIPPI BETWEEN 1 AND 7 PM.
THE SQUALL LINE SHOULD EXIT INTO ALABAMA EARLY TONIGHT AS COLDER
AIR SWEEPS IN FROM THE WEST.
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
PROBABLY BE NECESSARY BY EARLY THIS AFTERNOON.
...FLOODING...
LOCALLY HEAVY RAINFALL AND PONDING OF WATER IN LOW LYING AREAS IS
LIKELY THROUGH EARLY THIS EVENING ALONG AND NORTH OF A MACON TO
KOSCIUSKO TO LAKE PROVIDENCE TO OAK RIDGE LINE. STRONG THUNDERSTORMS
MAY PRODUCE RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR IN THESE
AREAS STARTING LATE THIS MORNING FOR SEVERAL HOURS. EVEN THOUGH THE
STORMS WILL BE MOVING NORTHEAST AT 30 TO 40 MPH...CLUSTERS AND SHORT
LINES OF HEAVY RAIN COULD REPEATEDLY AFFECT A PARTICULAR LOCATION
FOR ABOUT 3 TO 5 HOURS AT A TIME.
THE RAINS WILL ALSO BE FALLING ON AREAS THAT RECEIVED SEVERAL INCHES
OF RAIN EARLIER THIS WEEK. RAINFALL OVERNIGHT WAS GENERALLY LESS
THAN ONE QUARTER INCH HOWEVER...THE LOCAL RUNOFF TODAY IN POOR
DRAINAGE SPOTS SHOULD EASILY PRODUCE TEMPORARY PONDING OF WATER ON
ROADWAYS AND UNDERPASSES...ESPECIALLY NEAR CREEKS AND STREAMS.
...NON PRECIPITATION...
A STRONG COLD FRONT SWEEPING ACROSS THE AREA WILL BRING
GUSTY NORTHWEST WINDS OF AT LEAST 15 TO 20 MPH TO MOST
LOCATIONS THIS AFTERNOON AND TONIGHT. DURING THE FIRST
12 HOURS FOLLOWING FRONTAL PASSAGE...WINDS COULD GUST
AS HIGH AS 25 TO 30 MPH AT TIMES BEFORE THEY DIE DOWN
EARLY SATURDAY.
RESIDENTS PLANNING ANY BOATING RECREATIONAL ACTIVITIES
LATER TODAY THROUGH TONIGHT SHOULD AVOID BEING CAUGHT
ON THE OPEN WATERS OF AREA LAKES. NORTH WINDS SHOULD
GRADUALLY DIMINISH LATER ON SATURDAY AS HIGH PRESSURE
BUILDS INTO THE REGION.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER
OUTLOOK.
Event by event
31 thunderstorm wind, 4 hail, 2 tornado. Local standard time, as filed.
Thunderstorm Wind, Warren
- When
- February 16, 11:30 AM CST to 11:40 AM CST
- Where
- Warren County, Countywide
- Property damage
- $8,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.017, -89.533
Trees were blown down in the Vicksburg area and in other parts of the county. Power lines were blown down in the Vicksburg area causing power outages.
Thunderstorm Wind, Yazoo
- When
- February 16, 11:30 AM CST to 11:45 AM CST
- Where
- Yazoo County, Countywide
- Property damage
- $280,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.117, -89.050
Numerous trees were blown down countywide...especially in the Yazoo City area. Two mobile homes were destroyed. Four houses and one farm sustained major damage. Six homes and six businesses received minor damage.
Thunderstorm Wind, Holmes
- When
- February 16, 12:10 PM CST to 12:25 PM CST
- Where
- Holmes County, Lexington
- Property damage
- $500,000
- Reported by
- NEWSPAPER
- Coordinates
- 31.533, -90.500
Major damage occurred in the Durant area from a severe thunderstorm that also produced an F2 tornado in the county. The damage in the Durant area included one house and 10 mobile homes destroyed, major damage to 15 houses and five mobile homes, and minor damage to 119 houses and seven mobile homes. The winds also caused damage to 30 apartment units in the Durant area. Several local businesses also sustained damage, and many trees were blown down in and around the city of Durant. A number of trees were also blown down in the Lexington area.
Tornado, Holmes
- When
- February 16, 12:10 PM CST to 12:15 PM CST
- Where
- Holmes County, 5 mi NW of Goodman
- Rating
- F2
- Path length
- 4 mi
- Path width
- 500 yd
- Deaths
- 1 direct, 0 indirect
- Injuries
- 1 direct, 0 indirect
- Property damage
- $50,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 32.617, -90.033
The tornado formed about 1.4 miles west of interstate 55 at mile marker 150, then tracked eastward. As the tornado tracked eastward across Interstate 55, an eighteen wheeler truck was overturned. The tornado continued to track eastward across Holmes County State Park, where many trees were blown down and several cabins were damaged. A woman caught in the storm at the State Park was killed when her car was blown on top of her after she had abandoned the vehicle to take refuge in a ditch. The tornado then moved eastward to a point just north of the highway 51/424 intersection and dissipated.
Thunderstorm Wind, Madison
- When
- February 16, 12:15 PM CST to 12:30 PM CST
- Where
- Madison County, Canton
- Property damage
- $25,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.400, -89.100
Trees were blown down and windows broken at Madison Academy in Canton. An 18-wheeler truck was flipped onto its side while driving on Interstate 55 near Canton. Numerous trees and power lines were blown down in rural areas east and northeast of Canton where a few mobile homes were damaged by fallen trees.
Thunderstorm Wind, Yazoo
- When
- February 16, 12:15 PM CST
- Where
- Yazoo County, 2 mi E of Dover
- Property damage
- $2,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 32.367, -88.700
A few trees were blown down along highway 433.
Thunderstorm Wind, Hinds
- When
- February 16, 12:20 PM CST to 12:30 PM CST
- Where
- Hinds County, Countywide
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.300, -88.650
Several trees were blown down in various parts of the county.
Thunderstorm Wind, Attala
- When
- February 16, 12:24 PM CST to 12:45 PM CST
- Where
- Attala County, Countywide
- Property damage
- $1.2 million
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.600, -89.333
A major derecho storm caused significant damage across much of the northern half of the county. Serious wind damage was reported from Possumneck to Hesterville to north of Kosciusko to Ethel to McCool. Damage in the county included three houses and three mobile homes destroyed, 30 houses and 12 mobile homes sustained major damage, and 101 houses and six mobile homes sustained minor damage. At least 20 farm structures received major damage. Several schools, businesses, and farm buildings received minor damage. Thousands of trees were blown down along a 15-mile stretch of the Natchez Trace in the northeastern part of the county. Many trees blocked the Natchez Trace and other roads in northern portions of the county.
Thunderstorm Wind, Copiah
- When
- February 16, 12:25 PM CST to 12:40 PM CST
- Where
- Copiah County, Countywide
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.300, -88.650
Several trees were blown down in various portions of the county.
Thunderstorm Wind, Rankin
- When
- February 16, 12:30 PM CST
- Where
- Rankin County, Countywide
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.200, -88.733
Many trees were blown down throughout the county. Several power lines were knocked down by fallen trees, and a transformer caught fire after a tree fell on it.
Hail, Attala
- When
- February 16, 12:30 PM CST
- Where
- Attala County, Sallis
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.117, -90.050
A brief period of golfball sized hail caused minor roof damage to a few buildings.
Thunderstorm Wind, Leake
- When
- February 16, 12:40 PM CST
- Where
- Leake County, 10 mi NW of Carthage
- Property damage
- $55,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.133, -89.017
Numerous henhouses and sheds were destroyed or seriously damaged. A church received damage. A house in Marydell received minor damage. Many trees were blown down along the Natchez Trace in the northwestern portion of the county.
Thunderstorm Wind, Montgomery
- When
- February 16, 12:45 PM CST to 12:50 PM CST
- Where
- Montgomery County, Winona
- Property damage
- $4,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.617, -89.183
A few trees and power lines were blown down.
Thunderstorm Wind, Choctaw
- When
- February 16, 12:50 PM CST to 12:55 PM CST
- Where
- Choctaw County, French Camp
- Property damage
- $180,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.483, -89.583
A major derecho storm moved northeast out of Attala county and caused significant damage in southern portions of the county. The French Camp Academy sustained significant damage to several buildings from fallen trees. Elsewhere across southern portions of the county, one mobile home was destroyed, four houses and one mobile home sustained major damage, and at least 50 homes received minor damage.
Thunderstorm Wind, Webster
- When
- February 16, 1:00 PM CST
- Where
- Webster County, Countywide
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.033, -88.667
Several trees were blown down in various parts of the county.
Thunderstorm Wind, Winston
- When
- February 16, 1:10 PM CST to 1:15 PM CST
- Where
- Winston County, 10 mi W of Louisville
- Property damage
- $160,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.333, -90.783
Two houses and four mobile homes sustained major damage. Fifteen other houses and mobile homes had minor damage, mainly due to trees and large limbs that were blown down onto roofs. Several power lines were blown down or knocked down by fallen trees and limbs.
Thunderstorm Wind, Oktibbeha
- When
- February 16, 1:15 PM CST to 1:42 PM CST
- Where
- Oktibbeha County, 1 mi W of Sturgis
- Property damage
- $10 million
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.700, -90.283
A major derecho storm moved northeastward across the county from Sturgis to Longview to Starkville. The storm caused thousands of trees to be blown down, and numerous homes received damage from the wind and from large trees that landed on the homes. The Mississippi State University campus in Starkville had an estimated $6 million in damage. Damage to power lines and transformers was estimated to be around $300,000 in the county. Across the county, 24 houses and 22 mobile homes were destroyed, 147 houses and 32 mobile homes sustained major damage, and 655 houses and 55 mobile homes received minor damage. Additionally, 74 apartment units in Starkville were destroyed, 101 units sustained major damage, and 841 units had minor damage. A number of businesses received roof damage and damage to signs. The Starkville Academy had major roof damage. Despite the widespread damage, no serious injuries were reported.
Thunderstorm Wind, Neshoba
- When
- February 16, 1:20 PM CST
- Where
- Neshoba County, Philadelphia
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.767, -90.700
Numerous trees were blown down. The roof was blown off of a storage shed.
Thunderstorm Wind, Kemper
- When
- February 16, 1:30 PM CST to 1:45 PM CST
- Where
- Kemper County, Countywide
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.867, -90.450
Trees and power lines were blown down across the county. A few homes received minor roof damage from fallen trees.
Thunderstorm Wind, Lowndes
- When
- February 16, 1:42 PM CST to 1:55 PM CST
- Where
- Lowndes County, Mayhew
- Property damage
- $11 million
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.333, -90.000
A major derechho storm moved eastward across much of the northern half of Lowndes County. The storm caused extensive damage across the county including: $500,000 in damage to the East Mississippi Community College in Mayhew, $1 million to Columbus public schools, and over $1 million in damage to the Mississippi University for Women in Columbus. Damage reports indicated 17 houses and 21 mobile homes were destroyed, 512 houses and 16 mobile homes sustained major damage, and 1732 houses and 110 mobile homes received minor damage. There were two apartment units that were destroyed, six units had major damage, and 63 apartment units sustained minor damage. The Columbus-Lownes Recreational authority estimated $200,000 in damage to city and county parks. Many buildings also had roof and sign damage. One business located in the corner of a strip mall shopping center had a wall collapse after the winds lifted up the roof. Despite the widespread damage in the county, no serious injuries were reported.
Thunderstorm Wind, Clay
- When
- February 16, 1:45 PM CST
- Where
- Clay County, 4 mi SW of West Pt
- Property damage
- $30,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.283, -90.383
The northern edge of a major derecho storm moved across eastern portions of the county. Numerous trees and power lines were blown down. Several buildings were damaged at Mary Holmes College. A few other buildings received minor damage from fallen trees.
Thunderstorm Wind, Noxubee
- When
- February 16, 1:55 PM CST to 2:10 PM CST
- Where
- Noxubee County, Countywide
- Property damage
- $30,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.100, -89.600
A barn was destroyed. Numerous trees were blown down and caused damage to houses and other buildings. Many power lines were blown down or knocked down by fallen trees and limbs. Several roofs of homes and other buildings were damaged by the wind.
Thunderstorm Wind, Lincoln
- When
- February 16, 2:00 PM CST to 2:15 PM CST
- Where
- Lincoln County, Countywide
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.600, -89.267
Many trees and power lines were blown down across the county with minor damage to a few roofs.
Thunderstorm Wind, Simpson
- When
- February 16, 2:00 PM CST to 2:15 PM CST
- Where
- Simpson County, Countywide
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.300, -89.400
Several trees and power lines were blown down in various parts of the county.
Thunderstorm Wind, Smith
- When
- February 16, 2:10 PM CST to 3:00 PM CST
- Where
- Smith County, Countywide
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.017, -89.767
Many trees were blown down across the county. Fallen trees and limbs caused downed power lines and damage to several homes and other buildings.
Hail, Lincoln
- When
- February 16, 2:15 PM CST
- Where
- Lincoln County, 8 mi NE of Brookhaven
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.833, -89.650
Thunderstorm Wind, Jasper
- When
- February 16, 2:45 PM CST
- Where
- Jasper County, 4 mi SW of Rose Hill
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.483, -89.733
Several trees were blown down in a rural area.
Thunderstorm Wind, Newton
- When
- February 16, 2:45 PM CST to 2:50 PM CST
- Where
- Newton County, Countywide
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.133, -89.217
A number of trees were blown down, mainly in rural parts of the county.
Thunderstorm Wind, Clarke
- When
- February 16, 2:45 PM CST
- Where
- Clarke County, 10 mi N of Quitman
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.017, -89.967
Several trees were blown down in a rural area.
Hail, Lauderdale
- When
- February 16, 3:04 PM CST
- Where
- Lauderdale County, 1 mi E of Meridian
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.767, -89.117
Hail, Lauderdale
- When
- February 16, 3:20 PM CST
- Where
- Lauderdale County, 6 mi SE of Meridian
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.350, -89.067
Thunderstorm Wind, Lauderdale
- When
- February 16, 3:20 PM CST
- Where
- Lauderdale County, 6 mi SE of Meridian
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.567, -88.700
A tree was blown onto a house and caused roof damage.
Thunderstorm Wind, Covington
- When
- February 16, 3:40 PM CST
- Where
- Covington County, 9 mi W of Sanford
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.667, -90.350
Several trees were blown down in a rural area.
Thunderstorm Wind, Jasper
- When
- February 16, 4:00 PM CST
- Where
- Jasper County, 2 mi SW of Rose Hill
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.733, -88.650
Several trees and powerlines were blown down. A house and a shed received roof damage. A tree was blown onto a house trailer causing damage to the structure.
Thunderstorm Wind, Jones
- When
- February 16, 4:00 PM CST to 4:30 PM CST
- Where
- Jones County, Countywide
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.883, -89.950
Several trees were blown down in scattered parts of the county.
Tornado, Jones
- When
- February 16, 4:10 PM CST to 4:15 PM CST
- Where
- Jones County, 8 mi W of Ellisville
- Rating
- F0
- Path length
- 0.5 mi
- Path width
- 150 yd
- Property damage
- $1,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 33.483, -88.633
An F0 tornado briefly touched down in a rural area in southwest Jones County. Damage was restricted to a number of downed trees.
Thunderstorm Wind, Clarke
- When
- February 16, 4:45 PM CST to 4:50 PM CST
- Where
- Clarke County, Countywide
- Property damage
- $6,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.100, -88.550
A number of trees and power lines were blown down in various parts of the county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Alabama, February 16, 20011 death · 7 injured · $1.6 million · 75 kt wind · 26 events
- Hail and Damaging Winds in Georgia, February 16, 20014 injured · $538,000 · 1.75 in hail · 36 events
- Damaging Winds in Alabama, February 16, 2001$80,000 · 65 kt wind · 2 events
- Damaging Winds in Louisiana, February 16, 2001$55,000 · 6 events
- Tornado and Damaging Wind in Alabama, February 16, 2001$65,000 · F0 · 2 events
- Damaging Wind in Tennessee, February 16, 2001$50,000 · 1 event
- Damaging Wind in Tennessee, February 16, 2001$35,000 · 1 event
- Flash Flooding and Damaging Winds in Tennessee, February 16, 2001$7,000 · 52 kt wind · 27 events
- Damaging Wind in Louisiana, February 16, 2001$25,000 · 1 event
- Damaging Wind in Tennessee, February 16, 2001$20,000 · 1 event
- Tornado in Georgia, February 16, 2001$20,000 · F0 · 1 event
- Damaging Wind in Tennessee, February 16, 2001$19,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5232758, 5232759, 5231866, 5232869, 5232760, 5232761, 5232763, 5232861, 5232764, 5232762, 5232865, 5232862, 5232866, 5232864, 5232863, 5232867, 5232967, 5232868, 5232970, 5232968, 5232969, 5232971, 5232973, 5233051, 5233052, 5232972, 5233053, 5233054, 5233476, 5233055, 5233477, 5233478, 5231865, 5231863, 5231867, 5231862, 5231864.